# SDR AALA202205109806

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 72,716 hours, 29,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 324145410
- Part serial: 2703
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 70,565 hours, 27,555 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING REPLACEMENT OF L4 DOOR ESCAPE SLIDE FOUND EMERGENCY POWER SUPPLY UNIT FAULTED AT AFT LEFT EMERGENCY EXIT. REPLACED EMERGENCY POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
